Alert archive / California / Special Weather Statements in 2014
Special Weather Statement, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this special weather statement at Apr 1, 2014, 12:08 PM PDT for Contra Costa County, California. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2014, 12:08 PM PDT (19:08 UTC)
- Expired
- Apr 1, 2014, 1:00 PM PDT
- In force
- 52 min
- Issued by
- NWS San Francisco Bay Area, CA
County Contra Costa County, CA
The radar
The San Francisco radar (KMUX), 80 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 12:34 PM PDT | HAIL 0.25 | 2 Wsw Lafayette, CA | THUNDERSTORM ACCOMPANIED BY HEAVY RAIN AND SMALL PEA SIZE HAIL JUST FINISHED. MODERATE RAIN OCCURRING NOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 7.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WWUS86 KMTR 011908
SPSMTR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1208 PM PDT TUE APR 1 2014
CAZ508-510-511-012000-
EAST BAY HILLS AND THE DIABLO RANGE CA-EAST BAY INTERIOR VALLEYS
CA-SAN FRANCISCO BAY SHORELINE CA-
1208 PM PDT TUE APR 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR CONTRA COSTA AND ALAMEDA COUNTIES
UNTIL 100 PM PDT...
AT 1204 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALAMEDA...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...OAKLAND...LAFAYETTE...PLEASANT
HILL...WALNUT CREEK...MARTINEZ...PIEDMONT...MORAGA TOWN...ORINDA...
AND PACHECO.
THIS STORM WILL MOVE OVER OAKLAND INTERNATIONAL AIRPORT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3795 12193 3769 12220 3770 12222 3777 12229
3804 12221
TIME...MOT...LOC 1908Z 204DEG 15KT 3772 12224
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this special weather statement went out at Apr 1, 11:13 AM PDT, 55 minutes earlier.
Area forecast discussion, Apr 1, 11:13 AM PDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1113 AM PDT TUE APR 1 2014
.SYNOPSIS...SHOWERS WILL PERSIST THROUGH TODAY WITH SMALL HAIL AND
EMBEDDED THUNDERSTORMS POSSIBLE. PRECIPITATION WILL DIMINISH
WEDNESDAY AND THURSDAY BEFORE ANOTHER STORM SYSTEM MOVES THROUGH
ON FRIDAY. DRY AND MILD CONDITIONS RETURN FOR THE UPCOMING WEEKEND
AS A HIGH PRESSURE BUILDS OVER THE REGION.
&&
.DISCUSSION...AS OF 09:08 AM PDT TUESDAY...UPDATED THE FORECAST TO
REFLECT CURRENT TEMPERATURE AND RADAR TRENDS. CONVECTION IS
FORECAST TO INCREASE THIS MORNING AND CONTINUE THROUGH THE
AFTERNOON AS A MID/UPPER LEVEL LOW APPROACHES NORTHERN
CALIFORNIA. SMALL HAIL, OCCASIONAL LIGHTNING AND HEAVY DOWNPOURS
HAVE BEEN REPORTED SO FAR THIS MORNING AND WILL CONTINUE THROUGH
THE AFTERNOON. IN ADDITION...SNOW LEVELS ARE FORECAST TO BEGIN TO
FALL AS THE UPPER LEVEL SYSTEM MOVES OVERHEAD. THIS WILL LIKELY
BRING SNOWFALL TO THE HIGHER ELEVATIONS ACROSS THE REGION. A
WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE SANTA LUCIA
MOUNTAINS ABOVE 3000 FT WHERE THE MOST SIGNIFICANT SNOWFALL IS
EXPECTED. PLEASE READ BELOW FOR MORE DETAILS.
&&
.PREV DISCUSSION...AS OF 3:00 AM PDT TUESDAY...CONVECTION CONTINUED TO
FIRE UP THROUGH THE OVERNIGHT HOURS WITH THE MAIN BAND CURRENTLY
STRETCHING FROM THE MONTEREY BAY AREA NORTHEASTWARD THROUGH SANTA
CLARA COUNTY. EARLIER THIS BAND HAD LEAD TO SEVERAL SMALL HAIL
STORMS ALONG WITH MANY REPORTS OF HEAVY RAINFALL. BEST SIGNATURE
OVERNIGHT OCCURRED JUST OFF THE SOUTHERN SAN MATEO COASTLINE WHERE
SOME ROTATION WAS NOTED WITH A CELL THAT WAS LIKELY PRODUCING
SMALL HAIL. AS WAS THE CASE WITH MOST OF THE ACTIVITY YESTERDAY,
IT QUICKLY DISSIPATED AFTER ONLY A FEW SCANS.
TODAY IS SHAPING UP TO BE VERY ACTIVE AS THE COLD UPPER LEVEL LOW
CURRENTLY TO OUR NW MOVES OVERHEAD BY THE EARLY EVENING HOURS.
THIS WILL HELP TO DESTABILIZE THE ATMOSPHERE FURTHER AND LEAD TO
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. FREEZING LEVELS WILL
LOWER THROUGH THE DAY HELPING TO INCREASE THE ODDS OF HAIL IN THE
STRONGER CELLS. IN FACT, JUST SIMPLY LOOKING AT THIS SETUP FROM A
BIGGER PICTURE (COLD UPPER LEVEL LOW, PLENTY OF TIME FOR AFTERNOON
SUNSHINE/HEATING) MEANS WE ARE LIKELY GOING TO SEE ONE OF OUR
MOST ACTIVE WEATHER DAYS FOR THE WINTER SEASON. IN ADDITION,
LIGHTNING DETECTION HAS INDICATED STROKES WELL OFF OUR COAST
THROUGH THE NIGHT HIGHLIGHTING THE INSTABILITY THAT WILL BE
MOVING TOWARD THE CWA.
MODELS SHOW SCATTERED SHOWERS THROUGH THE MORNING HOURS WITH
ACTIVITY REALLY PICKING UP BY LATE IN THE AFTERNOON OR EARLY
EVENING HOURS AS THE LOW MOVES TO THE NORTHERN PART OF THE CWA.
BY MID-EVENING THE LOW WILL BE NEAR SAN FRANCISCO WITH PLENTY OF
SHOWERS AND THUNDERSTORMS OUT AHEAD OF IT. RAINFALL AMOUNTS ARE
TRICKY AS ANY SHOWER MAY END UP DROPPING LOCALLY HEAVY RAIN
AMOUNTS, HOWEVER GENERALLY LOOK FOR 1/3"-2/3" FOR MOST SPOTS.
ALSO OF NOTE IS THE LOWER SNOW LEVELS WHICH WILL LEAD TO MINOR
ACCUMULATIONS FOR THE NORTH BAY MOUNTAINS. FOR MONTEREY COUNTY
MORE SIGNIFICANT ACCUMULATIONS LOOK LIKELY. A WINTER WEATHER
ADVISORY FOR ELEVATIONS ABOVE 3000 FEET WILL BE ISSUED WITH THE
UPDATED PACKAGE FOR TODAY THROUGH TONIGHT. HIGHS TODAY WILL
STRUGGLE TO GET OUT OF THE 50S FOR LOWER ELEVATION LOCATIONS.
HIGHER ELEVATION SPOTS WILL MOSTLY STAY IN THE UPPER 30S TO THE
UPPER 40S.
SHOWERS WILL CONTINUE OVERNIGHT WITH ACTIVITY DISSIPATING NORTH
TO SOUTH AS THE LOW PROGRESSES DOWN INTO SOUTHERN CALIFORNIA.
INSTABILITY WILL DECREASE BY TONIGHT INTO WEDNESDAY MORNING
ALTHOUGH THUNDERSTORMS WITH SMALL HAIL WILL STILL BE POSSIBLE
ESPECIALLY FOR THE SOUTHERN THIRD OF THE CWA.
AFTER A BREAK IN THE WEATHER WEDNESDAY NIGHT THROUGH MOST OF
THURSDAY A LONGWAVE TROF WILL MOVE TO THE WEST COAST AND BRING
ANOTHER ROUND OF SHOWERS TO OUR AREA THURSDAY NIGHT INTO AT LEAST
THE FIRST HALF OF FRIDAY. THIS DOES NOT LOOK NEARLY AS UNSTABLE SO
THUNDERSTORM CHANCES ARE MUCH LESS. UP TO 1/2" OF ADDITIONAL RAIN
IS POSSIBLE FROM THIS SYSTEM.
DRY AND WARMER WEATHER RETURNS OVER THE WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK AS A RIDGE OF HIGH PRESSURE RETURNS TO OUR AREA.
IN FACT BY THE MIDDLE OF NEXT WEEK WE COULD BE SEEING A LOT OF MID
70S TO MID 80S FOR MUCH OF OUR AREA.
&&
.AVIATION...AS OF 10:40 AM PDT TUESDAY...RAIN SHOWERS WILL
CONTINUE TODAY WITH A SLIGHT POSSIBILITY OF THUNDERSTORMS AT THE
TERMINALS. SHOWER ACTIVITY WILL INCREASE THIS AFTERNOON WITH
AFTERNOON HEATING AND A FRONT IS FORECAST TO BRING SEVERAL HOURS
OF STEADY RAIN TO THE AREA AROUND 00Z. WINDS WILL INCREASE AHEAD
OF THE FRONT BEFORE DECREASING AGAIN AS THE STEADY RAIN MOVES IN.
SHOWER ACTIVITY WILL DECREASE OVERNIGHT STARTING IN THE NORTH BAY.
VICINITY OF KSFO...VFR WITH PERIODS OF MVFR CIGS DURING PASSING SHOWERS.
MODERATE RAIN THIS AFTERNOON WITH FRONT. SOUTHEAST TO SOUTH WINDS
MOST OF THE DAY.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...VFR WITH PERIODS OF MFR CIGS
POSSIBLE IN PASSING SHOWERS. THUNDERSTORMS POSSIBLE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...WINTER WEATHER ADVISORY...SANTA LUCIA MOUNTAINS AND
LOS PADRES FOREST FOR LOCATIONS ABOVE 3000 FT
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT ARENA TO PT REYES 10-60 NM
SCA...PT REYES TO PIGEON PT 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM FROM 3 PM
SCA...PIGEON PT TO PT PINOS 10-60 NM
SCA...SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE FROM NOON
SCA...SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE FROM NOON
SCA...PT REYES TO PIGEON PT 0-10 NM FROM NOON
&&
PUBLIC FORECAST: RGASS
AVIATION: AC
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAIn the hours before
Local storm report, Apr 1, 9:13 AM PDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
913 AM PDT TUE APR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM FLOOD 4 SSW MILPITAS 37.38N 121.91W
04/01/2014 SANTA CLARA CA LAW ENFORCEMENT
ROADWAY FLOODING ON SB 17
&&
MMEHLESpecial weather statement, Apr 1, 10:29 AM PDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1029 AM PDT TUE APR 1 2014
CAZ506-507-011815-
NORTH BAY INTERIOR VALLEYS CA-NORTH BAY MOUNTAINS CA-
1029 AM PDT TUE APR 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NAPA COUNTY UNTIL 1115 AM PDT...
AT 1027 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NAPA...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
IN ADDITION TO THE CITY OF NAPA...AREAS AFFECTED BY THIS STORM
INCLUDE...MAINLY RURAL AREAS OF NAPA COUNTY ALONG STATE ROUTE 121.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3857 12215 3848 12210 3842 12212 3840 12210
3826 12232 3829 12238
TIME...MOT...LOC 1729Z 217DEG 17KT 3830 12230
JOHNSONSpecial weather statement, Apr 1, 10:55 AM PDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1055 AM PDT TUE APR 1 2014
CAZ509-512-529-011845-
NORTHERN MONTEREY BAY CA-SAN FRANSISCO PENINSULA COAST CA-SANTA CRUZ
MOUNTAINS CA-
1055 AM PDT TUE APR 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SANTA CRUZ COUNTY UNTIL 1145 AM
PDT...
AT 1052 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
DAVENPORT TO 13 MILES SOUTH OF DAVENPORT...AND MOVING NORTHEAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL MOVE OVER HIGHWAY ONE AND PRODUCE HAZARDOUS
DRIVING CONDITIONS IN HEAVY RAIN AND HAIL. MOTORISTS SHOULD USE
CAUTION.
AREAS AFFECTED BY THESE STORMS INCLUDE...DAVENPORT...SANTA CRUZ...
CORRALITOS...WATSONVILLE...BONNY DOON...BOULDER CREEK...FELTON...BEN
LOMOND...TWIN LAKES...OPAL CLIFFS...LIVE OAK...CAPITOLA...SCOTTS
VALLEY...SOQUEL...APTOS...RIO DEL MAR...FREEDOM...AND INTERLAKEN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3720 12208 3695 12168 3688 12184 3691 12186
3692 12185 3697 12192 3695 12197 3696 12201
3694 12205 3695 12211 3703 12224 3710 12229
TIME...MOT...LOC 1754Z 244DEG 24KT 3700 12233 3683 12220
JOHNSONSpecial weather statement, Apr 1, 11:08 AM PDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1108 AM PDT TUE APR 1 2014
CAZ006-508-511-011845-
EAST BAY HILLS AND THE DIABLO RANGE CA-SAN FRANCISCO CA-SAN FRANCISCO
BAY SHORELINE CA-
1108 AM PDT TUE APR 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SAN FRANCISCO...CONTRA COSTA AND
ALAMEDA COUNTIES UNTIL 1145 AM PDT...
AT 1105 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DALY CITY...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN. THE STORM WILL MOVE RIGHT ACROSS THE
SOUTHERN PORTION OF SAN FRANCISCO WITH TORRENTIAL DOWNPOURS AND
HAIL. 101 AND 280 AS WELL AS 80 AND THE BAY BRIDGE WILL BE IMPACTED.
AREAS AFFECTED BY THIS STORM INCLUDE...BERKELEY...EMERYVILLE AND
ALBANY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3783 12243 3781 12239 3783 12237 3781 12234
3784 12231 3790 12233 3790 12239 3796 12243
3788 12223 3777 12233 3780 12235 3780 12238
3774 12236 3771 12239 3772 12251
TIME...MOT...LOC 1807Z 212DEG 13KT 3773 12244
JOHNSONSpecial weather statement, Apr 1, 11:12 AM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1112 AM PDT TUE APR 1 2014
CAZ508-509-011900-
SAN FRANCISCO BAY SHORELINE CA-SAN FRANSISCO PENINSULA COAST CA-
1112 AM PDT TUE APR 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SAN MATEO COUNTY UNTIL NOON
PDT...
AT 1109 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF EL GRANADA...OR 9 MILES
SOUTHWEST OF PACIFICA...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...PACIFICA...SAN BRUNO...
MILLBRAE...BURLINGAME...SAN FRANCISCO AIRPORT...SAN MATEO...SOUTH SAN
FRANCISCO...FOSTER CITY...EL GRANADA...HILLSBOROUGH...MOSS BEACH...
MONTARA AND BRISBANE.
INTERSTATE 280 AND US HIGHWAY 1 WILL BE IMPACTED BY HEAVY RAIN AND
HAIL. THIS STORM IS PRODUCING FREQUENT LIGHTNING.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3771 12239 3767 12237 3764 12237 3761 12235
3760 12235 3758 12225 3755 12224 3748 12248
3749 12251 3752 12252 3753 12253 3760 12253
TIME...MOT...LOC 1812Z 235DEG 15KT 3750 12256
JOHNSONSpecial weather statement, Apr 1, 12:08 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1208 PM PDT TUE APR 1 2014
CAZ508-510-511-012000-
EAST BAY HILLS AND THE DIABLO RANGE CA-EAST BAY INTERIOR VALLEYS
CA-SAN FRANCISCO BAY SHORELINE CA-
1208 PM PDT TUE APR 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR CONTRA COSTA AND ALAMEDA COUNTIES
UNTIL 100 PM PDT...
AT 1204 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALAMEDA...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...OAKLAND...LAFAYETTE...PLEASANT
HILL...WALNUT CREEK...MARTINEZ...PIEDMONT...MORAGA TOWN...ORINDA...
AND PACHECO.
THIS STORM WILL MOVE OVER OAKLAND INTERNATIONAL AIRPORT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3795 12193 3769 12220 3770 12222 3777 12229
3804 12221
TIME...MOT...LOC 1908Z 204DEG 15KT 3772 12224The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 3:13 AM PDT | Winter Weather Advisory | MTR | Monterey | 32 hr |
| Apr 1, 3:26 AM PDT | Small Craft Advisory | MTR | 29 hr | |
| Apr 1, 8:12 AM PDT | Special Weather Statement | MTR | Santa Cruz | 33 min |
| Apr 1, 8:38 AM PDT | Special Weather Statement | MTR | Monterey | 37 min |
| Apr 1, 8:48 AM PDT | Special Weather Statement | MTR | Contra Costa | 42 min |
| Apr 1, 8:52 AM PDT | Special Marine Warning | MTR | 23 min | |
| Apr 1, 9:05 AM PDT | Special Weather Statement | MTR | Sonoma | 40 min |
| Apr 1, 10:00 AM PDT | Special Marine Warning | MTR | 45 min | |
| Apr 1, 10:29 AM PDT | Special Weather Statement | MTR | Napa | 46 min |
| Apr 1, 10:55 AM PDT | Special Weather Statement | MTR | Santa Cruz | 50 min |
| Apr 1, 11:08 AM PDT | Special Weather Statement | MTR | Contra Costa | 37 min |
| Apr 1, 11:12 AM PDT | Special Weather Statement | MTR | San Mateo | 48 min |
| Apr 1, 11:37 AM PDT | Special Marine Warning | MTR | 23 min | |
| Apr 1, 1:49 PM PDT | Special Weather Statement | MTR | Contra Costa | 26 min |
| Apr 1, 1:52 PM PDT | Special Weather Statement | MTR | Contra Costa | 23 min |
| Apr 1, 2:57 PM PDT | Special Weather Statement | MTR | San Mateo | 33 min |
Nearby
Special Weather Statements in California, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.